# SDR ASAA2014041607726

- Difficulty date: April 16, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK, BS 727B AT LBL 45.50 CRACKED.  ACFT GROUNDED.  REPAIRED SEAT TRACK IAW REO-G17396.
